# SDR FDEA202111192903

- Difficulty date: November 19, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-300
- Aircraft serial: 42732
- Aircraft time: 6,120 hours, 2,933 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: MS25306232
- Condition: Failed
- Location: N/A
- Stage of operation: TX
- How discovered: V
- Nature of condition: B, O
- Precautionary procedure: H, O

## Discrepancy

WAS ALERTED BY RAMP PERSONAL OF SMOKE COMING FROM  FWD CARGO DOOR CONTROL PANEL WHEN DOOR WAS OPENED  ELECTRICALLY.   COMPLIED WITH EA H-3330-T0365583 P 1 LOWER  CARGO  LT SWITCH SHORTED ADDITIONAL MAINTERANCE  PROCEDURES FOR MEL 33-37-01-05  C/7294444
